# SDR SWAA2021081019547

- Difficulty date: September 30, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,873 hours, 11,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER PRODUCTION REQUEST-AFT CARGO #4 FLOOR STRAP HAS CORROSION. AT THE FASTENER HOLE. / R&R FLOOR STRAP PART # 146A9401-4 PER SRM 51-40-02. TO BE INSTALLED ON SAM 565S
